A 23-year-old male asked:
Disclaimer

i just finished my month course of terbinifine. when can i get pissed?

1 doctor answer
Dr. Stephen Scholand
23 years experience Infectious Disease
Not a good idea: Over indulgence in alcohol is not doctor recommended, I'm sorry to say. At this time in your life, it may be hard to realize that. Your liver has just done a great job for you the whole month, metabolizing off that terbinafine, now you're drowning it in alcohol? That is a liver toxin. Alcohol can be enjoyed in MODERATION, and I hope you will take care of yourself. It is up to you...
Answered on Jan 23, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 51-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Not totally: If I understand you correctly, I believe you are referring to the scaly lesions on the feet and not the affected nails. Since the oral medication do ... Read More
1
1 comment
1
1 thank
A 51-year-old female asked:
Dr. Robert Hadfield
13 years experience Podiatry
See your doctor: Burning pain is not a usual side effect of Lamisil (terbinafine). You should see the doctor that prescribed you the medicine to discuss these concern ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Terbinafine: This is a common prescription and your family doctor will know if it is appropriate for you.
A 45-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Terbenifine: Any doctor you see can prescribe this antifungal. The topical forms are available otc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month